IJPAM: Volume 69, No. 1 (2011)

ON A METHOD FOR SOLVING SOME SPECIAL CLASSES
OF NONLINEAR SYSTEMS OF EQUATIONS

Desislava Zaharieva$^1$, Nikolay Kyurkchiev$^2$, Anton Iliev$^3$
$^{1,2,3}$Faculty of Mathematics and Informatics
University of Plovdiv ``Paisii Hilendarski''
24, Tsar Assen Str., Plovdiv, 4000, BULGARIA
$^1$e-mail: [email protected]
$^2$e-mail: [email protected]
$^3$e-mail: [email protected]


Abstract. In this paper we consider some iterative methods for solving nonlinear systems of equations. Some successive overrelaxation modifications are proposed. Interesting numerical examples are presented.

Received: April 8, 2011

AMS Subject Classification: 65H10

Key Words and Phrases: solving nonlinear system of equations, modified accelerated overrelaxation, Newton method (MAORN), accelerated overrelaxation, Newton method (AORN), combined procedure

Download paper from here.



Source: International Journal of Pure and Applied Mathematics
ISSN printed version: 1311-8080
ISSN on-line version: 1314-3395
Year: 2011
Volume: 69
Issue: 1